# SDR SWAA2024100343383

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8903H
- Make and model: Boeing 737-8
- Aircraft serial: 68120
- Aircraft time: 3,082 hours, 1,617 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT WITH INTERNAL CRACK AND PULLED FASTENER AT STA807 5' FROM FWD EDGE & 28' FROM BOTTOM.<[01] AFT CARGO DOOR DENT IS 7.25' L X 5.5' W & 0.250' DEEP WITH A CRACKED STIFFENER ON THE INTERIOR OF THE DOOR AND A PULLED FASTENER HEAD. DAMAGE IS OUT OF ALLOWABLE LIMITS PER SRM 52-30-01-1A-1; REQUESTING EA REVENUE RELIEF. ADDING MEASUREMENTS.;[02] REMOVED AND REPLACED AFT CARGO DOOR IAW AMM 52-31-00. ADJUSTMENT CK GOOD. LK AND OPS CK GOOD
